Volume 26, Number 2 October 1997

From NZJM

Jump to: navigation, search

NZ J. Mathematics Vol. 26, Number 2, (1997) Here is the table of contents of Volume 26 of the New Zealand Journal of Mathematics:

Paul Erdos

   Problems in number theory
   pp. 155-159 

Shaun Cooper

   The Macdonald identities for G2 and some extensions
   pp. 161-181 

G. Emmanuele and K. John

   Some remarks on the position of the space K(X, Y) inside the space W(X, Y)
   pp. 183-189 

John MacCormick

   Rearranging the Davenport formula
   pp. 191-199 

Shamil Makhmutov

   Integral characterizations of Bloch functions
   pp. 201-211 

T.H. Marshall

   Geometry of Pseudospheres I
   pp. 213-227 

Muhammad Aslam Noor

   Some recent advances in variational inequalities Part II: Other concepts
   pp. 229-255 

Vladimir Pestov

   Epimorphisms of Hausdorff groups by way of topological dynamics
   pp. 257-261 

Fred Richman

   Flat dimension, constructivity, and the Hilbert syzygy theorem
   pp. 263-273 

Julio D. Rossi

   On existence and nonexistence in the large for an N-dimensional system of\newline heat equations with nontrivial coupling at the boundary
   pp. 275-285 

Josef Slapal

   On some categories of sequential spaces
   pp. 287-291 

Blair K. Spearman, Laura Y. Spearman and Kenneth S. Williams

   Quadratic subfields of the splitting field of a dihedral quintic trinomial x^5 + ax + b
   pp. 293-299 

P.J. Witbooi

   Groups for which every subquotient is (co--)hopfian
   pp. 301-308 

Last changed 12 September 1998

Personal tools